Jump to content

What should I Do?


Recommended Posts

I was on Klonopin for a year 1 mg then cold turkeyed off of .25mg suffered for 4 months then reinstated on on 10mg of V a month ago.  The V is so sedating and yes it knocks me out and I sleep 8 hours but i am so fatigued and have no energy and am weak and shaky all day every day.  I havent stabalized yet, and the fatigue and shaky is really difficult.  what should i do guys? taper? see if i will " so Called " stabalize???? whatever that means??? or stp the Valium since I was off the K for 4 months and have been on the V for a month?
Link to comment
Share on other sites

I kind of know what you mean when you say "stabalize". Maybe I am wrong, but you could be going through tolerance withdrawal. That is when you are getting withdrawal symptoms at a "regular" dose. Trust me when I say I have been there before. I can tell you that when this happened to me, I had to bump the dose up to feel "normal". The problem with that is that you will have to continually bump up, and bump up. Pretty soon you will be on a dose like I was. 10mg. I don't want to tell you that the best thing may be to bump your dose a little so you can get to a comfortable place, but maybe you should. When you do decide to taper, please know that each time you cut your dose, there will most likely be another challenge for you. You may have to put up with some unwelcome symptoms, so take it slow and at your own pace. Try not to cut more than 10% each time. I don't know about anyone else but with me, each time I reached a  "stable" point, it was a little more difficult than the previous "stable". I guess "stable" is letting your body and mind adjust, to each and every cut drop. With me each drop was more difficult. Almost like an uncomfortable awakening. With my own personal experience I could also tell you that each dose drop is difficult. I guess if it were easy, this forum wouldn't exist. Just please know that this is why we are all here. To help one another. You can do it.
Link to comment
Share on other sites

I feel too tired on the V. Might just stop, don't feel I'm reinstating not sure if I should cross or just fight the Benzo beast and not take anything.
Link to comment
Share on other sites

[7e...]

Everyone is different and has different circumstances, but I think if you were benzo-free for four months and have been on Valium for just one month that you might want to do a quick taper down from the 10 mg of Valium, cutting 2.5 mg each week, so that you're off Valium within a month before it's had a chance to really get into your system and you have to go down slower, like 1 mg. every 3-4 weeks, and prolong your anguish. No matter what, you're probably going to have a tough time, so my two cents' worth is to get off the benzos as fast as possible and be prepared for a rough couple of months.

 

I CT'd from 30+ mg of Valium daily back on April 2. I made it 16 days until I reinstated for 3-1/2 days on April 18 and went through what you seem to be going through and realized that one way or another I was going to suffer, so I just resumed my CT at 11:30 a.m. on April 21 and I've struggled since then. Still, I'm glad I did since I'm now much further along in the struggle against benzos than I would be if I'd fully reinstated.

 

Whatever you choose to do, make sure it is something you feel comfortable with. I always appreciate the feedback I get here at BB, but sometimes I just feel that what's right for someone else isn't right for me, so in the end I do what I feel I have to do for myself and am comfortable with. The journey is yours -- and no two journeys (or trips through hell?) seem to be exactly the same.

 

Hang in there!

 

Me on Day 39:  :D

Link to comment
Share on other sites

×
×
  • Create New...